# SDR SWAA2021062586247

- Difficulty date: June 21, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 47,573 hours, 24,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 6def
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RIGHT SIDE; ROW 6DEF BULLNOSE EMERGENCY EXIT LIGHT IS INOPERATIVE.  REMOVED AND REPLACED LENS ON ROW 6DEF FOR EMERGENCY EXIT LIGHT.
